# SDR IPXA2017021514068

- Difficulty date: February 14, 2017
- Submitted: February 15, 2017
- Operation: Air carrier
- Aircraft: N270UP
- Make and model: Doug MD-11F
- Aircraft serial: 48576
- Aircraft time: 56,040 hours, 14,671 cycles
- System (JASC): 2420 · AC Generation System
- Part: Control Unit
- Part number: 750866D
- Part serial: 0226
- Condition: Multiple Fail
- Location: Electrical Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: G
- Precautionary procedure: O

## Discrepancy

NUMEROUS ELECTRICAL FAULTS (FCC 2 FAIL, AVIONICS OVERRIDE, DU DISPLAYS, A/C AND D/C TIE BUSSES) WHICH RESULTED IN DEGRADED NAVIGATION CAPABILITY.  EMERGENCY DECLARED.  REPLACED EPCU IAW AMM 24-08-01-400.  CHECKED NORMAL. REPLACED OVERHEAD ELECTRICAL CONTROL PANEL AND DC BUSS TIE NR 2 RCCB
